# SDR SWAA2013102821514

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: 6569603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING ACCESS PANEL 33578L PLATE CRACKED.  R & R PLATE IAW SRM & DRAWING.
